# SDR T17A201610034017

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N496TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK561
- Aircraft time: 3,216 hours, 2,625 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: MUV90141023
- Condition: Broken
- Location: Door Step
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IT WAS FOUND THE THE MAIN ENTRY DOOR STEP PAD WAS BROKEN ALLOWING THE STAIR SUPPORT TO DAMAGE THE FUSELAGE SKIN WHEN EXTENDED. PAD WAS REPLACED AND DAMAGED FUSELAGE SKIN WAS REPAIRED AS REQUIRED.
